We use the probabilistic method to obtain an upper bound on the number of rows of variable strength covering arrays. We then compare the power of this upper bound with another one given by a density-based greedy algorithm.

covering arrays, greedy algorithm, local lemma, variable strength
Electronic Notes in Discrete Mathematics
School of Mathematics and Statistics

Moura, L. (Lucia), Raaphorst, S. (Sebastian), & Stevens, B. (2018). The Lovász Local Lemma and Variable Strength Covering Arrays. Electronic Notes in Discrete Mathematics, 65, 43–49. doi:10.1016/j.endm.2018.02.019